MathSciNet Relay Station
MathSciNet bibliographic data
MR36837 30.0X
Warschawski, S. E. On conformal mapping of nearly circular regions. Proc. Amer. Math. Soc. 1, (1950). 562–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement